# SDR DALA2019090905243

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 60,801 hours, 33,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVERWING UPPER EMERG EXIT SIGNS AND CTR AISLE EMERG EXIT SIGN FOR OVERWING EXITS OUT. REPLACED BATTERY PACK IN OVERHEAD BIN 25 D/C PER AMM 33-51 -03, OPS CK GOOD. (LP# 6079462)
